# SDR R61A201612230057

- Difficulty date: December 23, 2015
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 21,385 hours, 16,832 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK LT WING SPAR 3 FWD FACE CHAFED BY HYDRAULIC LINE SYSTEM 1 LINE BULKHEAD FITTING.  MX  REPAIRED BY FABRICATION OF BUSHING AND REPAIR WASHERS IAW SRM 57-50-05.
